Fuzzy Stability of a Functional Equation Deriving from Quadratic and Additive Mappings
Sun Sook Jin and
Yang-Hi Lee
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
We investigate a fuzzy version of stability for the functional equation in the sense of Mirmostafaee and Moslehian.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/534120.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/534120.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:534120
DOI: 10.1155/2011/534120
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().